MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PUNCTUA CRT-D; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PUNCTUA CRT-D; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number N051
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
Boston scientific received information that the cardiac resynchronization therapy defibrillator (crt-d) had sudden decrease in longevity.This crt-d was explanted.No additional adverse patient effects were reported.

Brand Name
PUNCTUA CRT-D
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8584434
Report Number2124215-2019-09194
Device Sequence Number3020459
Product Code LWP
UDI-Device Identifier00802526480928
UDI-Public00802526480928
Combination Product (Y/N)N
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2016
Device Model NumberN051
Device Catalogue NumberN051
Device Lot Number101449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age67 YR